# SDR CA101110005

- Difficulty date: November 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 172P
- Aircraft time: 15,604 hours
- Engine: Lyc O320D2J
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: C3010010211
- Condition: Worn
- Location: Flap Drive
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP MOTOR TO TRANSMISSION DRIVE COUPLING FOUND WORN AT TRANSMISSION INPUT.
